# SDR FDEA201907261711

- Difficulty date: July 26, 2019
- Submitted: August 3, 2019
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 31,688 hours, 17,273 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A257728310000
- Condition: Damaged
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 151PF AFT PIT IS DAMAGED. FLOOR PANEL FABRICATED ON MAE TRAVELER T19/1430110 IAW DWG SRZ-25-005  MAJOR REPAIR
